Taylor expansion in linear logic is invertible

Each Multiplicative Exponential Linear Logic (MELL) proof-net can be expanded into a differential net, which is its Taylor expansion. We prove that two different MELL proof-nets have two different Taylor expansions. As a corollary, we prove a completeness result for MELL: We show that the relational...

Full description

Bibliographic Details
Main Author: Daniel de Carvalho
Format: Article
Language:English
Published: Logical Methods in Computer Science e.V. 2018-12-01
Series:Logical Methods in Computer Science
Subjects:
Online Access:https://lmcs.episciences.org/4643/pdf